Ukrainian Mathematical Journal

, Volume 49, Issue 8, pp 1183–1190 | Cite as

Aniterative method for the solution of some singularly perturbed cauchy problems

  • T. A. Mel'nik


We construct an iterative method for the solution of Cauchy problems for systems of singularly perturbed equations with fast time.


Approximate Solution Cauchy Problem Iterative Method Fast Time Open Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. P. Boglaev, “Iterative method for the approximate solution of singularly perturbed problems,” Dokl. Akad. Nauk SSSR, 227, No. 5, 1033–1036 (1976).MathSciNetGoogle Scholar
  2. 2.
    M. G. Dmitriev, “Iterative solution of problems of optimal control with slow and fast motion,” Dokl. Akad Nauk SSSR, No. 2, 1145–1149 (1983).MathSciNetGoogle Scholar
  3. 3.
    I. N. Shchitov, “Asymptotics of solutions of systems with slow and fast variables,”, Ukr. Mat. Zh., 39, No. 5, 631–637 (1987).MATHMathSciNetGoogle Scholar
  4. 4.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).MATHGoogle Scholar
  5. 5.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of Solutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  6. 6.
    W. H. Fleming and R. W. Rishel, Deterministic and Stochastic Optimal Control, Springer, Berlin (1975).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • T. A. Mel'nik

There are no affiliations available

Personalised recommendations